# SDR UF6A980128

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9EN4081BT1BB2
- Condition: Dirty
- Location: Pax Door
- Part time: 12,407 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AZO - FLT 5707 - AFT RIGHT FUSELAGE DOOR EXIT CWP ILLUMINATED IN FLIGHT INTERMITTENTLY.  MAINTENANCE CLEANED MICROSWITCH AND PERFORMED OPS CHECK OF DOOR.  SYSTEM OPS CHECKED GOOD.  (M)
